JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 92
Iterative Solution of Nonlinear Equations of Hammerstein Type

    Authors: H. Zegeye,  
    Keywords: Accretive operators, Uniformly smooth spaces, Duality maps.  
    Date Received: 10/08/03  
    Date Accepted: 05/09/03  
    Subject Codes:


    Editors: Ram U. Verma,  

Suppose $ X$ is a real Banach space and $ F, K: Xrightarrow X$ are accretive
maps. Under different continuity assumptions on $ F$ and $ K$ such that the inclusion $ 0= u+KFu $ has a solution, iterative methods are constructed which converge strongly to such a solution. No invertibility assumption is imposed on $ K$ and the operators $ K$ and $ F$ need not be defined on compact
subsets of $ X$. Our method of proof is of independent interest.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login